# SDR 20000828SH032

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N4FE
- Make and model: Lear 45LEAR
- Aircraft serial: 032
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 4524103022002
- Condition: Cracked
- Location: Rt Wing
- Component: Ahrs Flux Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED, RIGHT.  SIMILAR PROBLEM LEFT TIP ON ANOTHER AIRCRAFT.  (X)
